fbpx
My Shopping Cart

Your cart is empty

get stratus healthcare on the go! download our app

Nurofen Ibuprofen 400mg Maximum Strength Liquid Capsules – 20 Pack

Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are available in a single dose format. Only 1 capsule per dose.

These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

Add to Wishlist
Add to Wishlist
Use 1100 points to purchase this product!

Earn 44 points upon purchasing this product.

Take with water.

Adults and children from 12 years: Take 1 capsule with water, up to 3 times a day if required. Leave at least 4 hours between doses (maximum 3 capsules in 24 hours).

Do not give Nurofen Capsules to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age.

For detailed dosing instructions and safety information please refer to product information leaflet

Reviews

There are no reviews yet.

Earn 10 points by reviewing this product.
Be the first to review “Nurofen Ibuprofen 400mg Maximum Strength Liquid Capsules – 20 Pack”

Click & Collect
Pay Now, Collect in store

Worldwide Delivery

sign up to our newsletter

for all our latest promotions, blog posts and health and fitness tips, sign up to the Stratus newsletter.